# SDR J6BA202502060005

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FLOOR BOARD LANDING BETWEEN FS 409.00 TO FS 409.00 + 37 AT RBL 9.0 BEYOND LIMITS OF REO 601R-53-00-005.    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
